On the integral of the lebesgue function of interpolation

P. Erdős, J. Szabados

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)191-195
Number of pages5
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume32
Issue number1-2
DOIs
Publication statusPublished - Mar 1978

Fingerprint

Henri Léon Lebésgue
Interpolate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the integral of the lebesgue function of interpolation. / Erdős, P.; Szabados, J.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 32, No. 1-2, 03.1978, p. 191-195.

Research output: Contribution to journalArticle

@article{a7406c8bed71479582eea1ac97b49324,
title = "On the integral of the lebesgue function of interpolation",
author = "P. Erdős and J. Szabados",
year = "1978",
month = "3",
doi = "10.1007/BF01902213",
language = "English",
volume = "32",
pages = "191--195",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On the integral of the lebesgue function of interpolation

AU - Erdős, P.

AU - Szabados, J.

PY - 1978/3

Y1 - 1978/3

UR - http://www.scopus.com/inward/record.url?scp=26444600793&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=26444600793&partnerID=8YFLogxK

U2 - 10.1007/BF01902213

DO - 10.1007/BF01902213

M3 - Article

VL - 32

SP - 191

EP - 195

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -